MathSciNet Relay Station
MathSciNet bibliographic data
MR1848884 (2002f:93066) 93C23 (93B11)
Xu, Shengyuan; Lam, James; Huang, Shoudong; Yang, Chengwu $H\sb \infty$ model reduction for linear time-delay systems: continuous-time case. Internat. J. Control 74 (2001), no. 11, 1062–1074.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement